# SDR AALA20111005AFW01

- Difficulty date: September 29, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 68,060 hours, 10,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER CAP OF THE FUSELAGE MAIN DECK FOORBEAM UPPER CAP AT STATION 347 AND RIGHT BUTTLINE 43 TO 50.  REPLACED STRAP PER EA 019143.
